# SDR COMA9760039

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Malfunctioned
- Location: Horz Stab
- Part time: 3,706 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

'CON FIG.' STABILIZER TRIM WARNING DURING TAKEOFF.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
